TH

作品数:3737被引量:7355H指数:27
导出分析报告
相关领域:医药卫生更多>>
相关作者:吴王锁陈文袁双贵邱楠生吴林更多>>
相关机构:中国科学院兰州大学深圳兴华诚科技有限公司清华大学更多>>
相关期刊:更多>>
相关基金:国家自然科学基金国家重点基础研究发展计划国家教育部博士点基金国家高技术研究发展计划更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Acta Mathematica Sinica,English Seriesx
条 记 录,以下是1-10
视图:
排序:
On the Local Solvability and Stability for the Inverse Spectral Problem of the Generalized Dirichlet–Regge Problem
《Acta Mathematica Sinica,English Series》2022年第7期1229-1240,共12页Xiao Chuan XU Natalia Pavlovna BONDARENKO 
Supported by NSFC(Grant No.11901304);Russian Foundation for Basic Research(Grant Nos.20-31-70005 and 19-01-00102)。
For the generalized Dirichlet–Regge problem with complex coefficients,we prove the local solvability and stability for the inverse spectral problem,which indicates an improved result of the previous work([Journal of ...
关键词:Dirichlet-Regge problem inverse spectral problem local solvability STABILITY reconstruction algorithm 
Asymptotic and Partial Asymptotic Hankel Operators on H^2(D^n)
《Acta Mathematica Sinica,English Series》2019年第11期1729-1740,共12页Anuradha GUPTA Bhawna GUPTA 
Support of UGC Research Grant [Ref.No.:21/12/2014(ii)EU-V,Sr.No.2121440601] to second author for carrying out the research work is gratefully acknowledged
In this paper,we generalize the concept of asymptotic Hankel operators on H2(D)to the Hardy space H2(Dn)(over polydisk)in terms of asymptotic Hankel and partial asymptotic Hankel operators and investigate some propert...
关键词:HANKEL OPERATOR ASYMPTOTIC HANKEL OPERATOR PARTIAL ASYMPTOTIC HANKEL OPERATOR i(th)-partial HANKEL OPERATOR i(th)-partial big HANKEL OPERATOR 
On the Fourth Power Mean of the Generalized Quadratic Gauss Sums
《Acta Mathematica Sinica,English Series》2018年第6期1037-1049,共13页Wen Peng ZHANG Xin LIN 
Supported by the NSF of China(Grant No.11771351)
The main purpose of this paper is to use elementary methods and properties of the classical Gauss sums to study the computational problem of one kind of fourth power mean of the generalized quadratic Gauss sums mod q ...
关键词:The generalized quadratic Gauss sums the fourth power mean analytic method computational formula 
Solutions of the Generalized Lennard-Jones System被引量:1
《Acta Mathematica Sinica,English Series》2018年第2期139-170,共32页Bowen LIU Yiming LONG Chongchun ZENG 
partially supported by the Ph.D.Candidate Research Innovation Fund of Nankai University and NSFC(Grant Nos.11131004 and 11671215);partially supported by NSFC(Grant Nos.11131004 and 11671215);LPMC of MOE of China;Nankai University;the BAICIT at Capital Normal University;partially supported by US NSF(Grant DMS-1362507)
In this paper, we study solution structures of the following generalized Lennard-Jones system in R^n,x(-α/|x|α+2+β/|x|β+2)xwith 0 〈 α 〈β. Considering periodic solutions with zero angular momentum, we ...
关键词:Generalized Lennard-Jones system mountain pass solutions periodic solutions quasi- periodic solutions asymptotic solutions 
The Fourth Power Mean of the General 2-Dimensional Kloostermann Sums Mod p被引量:4
《Acta Mathematica Sinica,English Series》2017年第6期861-867,共7页Wen Peng ZHANG Xiao Xue LI 
Supported by NSFC(Grant No.11371291);GICF of Northwest University(Grant No.YZZ15009)
The main purpose of this paper is using the analytic methods and the properties of Gauss sums to study the computational problem of one kind fourth power mean of the general 2-dimensional Kloostermann sums mod p, and ...
关键词:The general 2-dimensional Kloostermann sums Dirichlet character Gauss sums IDENTITY 
The Generalized L_p-Mixed Affine Surface Area
《Acta Mathematica Sinica,English Series》2015年第11期1775-1788,共14页Tong Yi MA 
Supported by National Natural Science Foundation of China(Grant Nos.11161019 and 11371224);the Science and Technology Plan of the Gansu Province(Grant No.145RJZG227)
Abstract In this article, we put forward the concept of the (i,j)-type Lp-mixed alpine surface area, such that the notion of Lp-affine surface area which be shown by Lutwak is its special cases. Furthermore, applyin...
关键词:Convex body star body i-th Lp-mixed curvature function i-th Lp-mixed curvature im-age (i j)-type Lp-mixed affine surface area 
Characterization of the Generalized Calabi Composition of Affine Hyperspheres
《Acta Mathematica Sinica,English Series》2015年第10期1531-1554,共24页Miroslava ANTI Ze Jun HU Ce Ce LI Luc VRANCKEN 
supported by the Ministry of Science and Technological Development of Serbia,Pro ject174012;supported by NSFC(Grant No.11371330);supported by NSFC(Grant Nos.11326072 and 11401173)
In this paper, continuing with Hu-Li Vrancken and the recent work of Antid Dillen- Schoels-Vrancken, we obtain a decomposition theorem which settled the problem of how to determine whether a given locally strongly con...
关键词:Generalized Calabi composition affine hyperspheres warped product 
Weighted Pseudo Almost Periodic Solutions of N-th Order Neutral Differential Equations with Piecewise Constant Arguments被引量:3
《Acta Mathematica Sinica,English Series》2014年第7期1259-1272,共14页Rong Kun ZHUANG Rong YUAN 
Supported by National Natural Science Foundation of China(Grant Nos.11271380,11031002 and 11371058);Research Fund for the Doctoral Program of Higher Education(Grant No.20110003110004);the Grant of BeijingEducation Committee Key Project(Grant No.KZ201310028031);Natural Science Foundation of GuangdongProvince of China(Grant No.S2013010013212)
In this work, we present some existence theorems of weighted pseudo almost periodic solutions for N-th order neutral differential equations with piecewise constant argument by means of weighted pseudo almost periodic ...
关键词:Weighted pseudo almost periodic sequence weighted pseudo almost periodic solution neutral differential equation piecewise constant arguments 
A Remark on the Generalized Second Order Toda System
《Acta Mathematica Sinica,English Series》2013年第9期1691-1702,共12页Rui Chang PEI 
Supported by National Natural Science Foundation of China (Grant No. 10671156)
In this paper, we establish a priori estimates to the generalized second order Toda system{-Δu1(x)=2R1(x)eu1-R2eu2,-Δu2(x)=R1(x)eu1+2R2eu2 in R2 , and discuss the convergence and asymptotic behavior of its ...
关键词:Second order Toda system asymptotic behavior priori estimates CONVERGENCE 
The Hyperspace of the Regions below Continuous Maps with the Fell Topology被引量:4
《Acta Mathematica Sinica,English Series》2012年第1期57-66,共10页Zhong Qiang YANG Bao Can ZHANG 
Supported by National Natural Science Foundation of China (Grant No.10971125)
For a Tychonoff space X, we use ↓USCF(X) and↓CF(X) to denote the families of the hypographs of all semi-continuous maps and of all continuous maps from X to I = [0, 1] with the subspace topologies of the hypersp...
关键词:Fell topology HYPERSPACE upper semi-continuous Hilbert cube 
检索报告 对象比较 聚类工具 使用帮助 返回顶部